# SDR MALA020658

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, NOTED LT FWD SEAT TRACK LBL 18.3 HAS HEAVY CORROSION.  MAINTENANCE COMPLETED REPAIR BETWEEN STA 297-329 IAW EO S53060. A/C RELEASE DATE 11/20/02
